# SDR WX0A2025050732416

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 38,870 hours, 25,177 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: MXP80111
- Part serial: SE48479
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) FO OXYGEN MASK YELLOW BLINKER NOT DISPLAYED DURING TEST. / REMOVED AND REPLACED FO OXYGEN MASK BOX IAW AMM 35-12-41-000-001-A AND 35-12-41-400-01-A.  OPS + LEAK CHECK OK."
